Alert archive / Idaho / High Wind Warnings in 2009
High Wind Warning 1, NWS Pocatello, ID
NWS Pocatello, ID issued this high wind warning at May 12, 2009, 3:57 AM MDT. It took effect at May 12, 2009, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2009, 3:57 AM MDT (09:57 UTC)
- In effect from
- May 12, 2009, 12:00 PM MDT
- Expired
- May 12, 2009, 10:17 PM MDT
- In force
- 10 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 120957 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 357 AM MDT TUE MAY 12 2009 IDZ017-020-021-122130- /O.UPG.KPIH.HW.A.0001.090512T1800Z-090513T0600Z/ /O.NEW.KPIH.HW.W.0001.090512T2000Z-090513T0600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS 357 AM MDT TUE MAY 12 2009 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A POWERFULL STORM WILL CROSS THROUGH THE GEM STATE TODAY. AS IT DOES...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP BEHIND THE FRONT THAT WILL SWEEP THROUGH THE EASTERN MAGIC VALLEY AND THE SNAKE RIVER PLAIN. STRONG WIND OF 25 TO 35 MPH WILL DEVELOP AROUND NOON...AND WILL EVENTUALLY PEAK AROUND 600 PM MDT AT 40 TO 45 MPH WITH GUSTS TO NEAR 60 MPH FOR AREAS FROM THE TOWN OF SHOSHONE TO THE ARCO DESERT...AND TO AREAS WEST OF THE INTERSTATE 15 AND INTERSTATE 86 BOUNDARY. WIND IN THE HIGHLY POPULATED AREAS OF POCATELLO...BLACKFOOT...IDAHO FALLS...AND REXBURG WILL NOT BE AS STRONG...BUT STILL COULD PRODUCE DAMAGE. WIND SHOULD START TO WEAKEN AROUND 900 PM MDT...FALLING BELOW ADVISORY CONDITIONS AROUND MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ018-019-022>025-031-032-122130- /O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 357 AM MDT TUE MAY 12 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO TODAY...A POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 40 MPH RANGE...WITH HIGHER GUSTS...FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
000 WWUS75 KPIH 121759 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1159 AM MDT TUE MAY 12 2009 IDZ017-020-021-130600- /O.EXT.KPIH.HW.W.0001.090512T1800Z-090513T0600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS 1159 AM MDT TUE MAY 12 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. A POWERFUL STORM WILL CROSS THROUGH THE GEM STATE TODAY. AS IT DOES...STRONG SOUTHWEST TO WEST WIND WILL DEVELOP BEHIND THE FRONT THAT WILL SWEEP THROUGH THE EASTERN MAGIC VALLEY AND THE SNAKE RIVER PLAIN. STRONG WIND OF 25 TO 35 MPH WILL DEVELOP AROUND NOON...AND WILL EVENTUALLY PEAK AROUND 40 TO 45 MPH WITH GUSTS TO NEAR 60 MPH. WIND SHOULD START TO WEAKEN AROUND 900 PM MDT...FALLING BELOW ADVISORY CONDITIONS AROUND MIDNIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ IDZ018-019-022>025-031-032-130600- /O.CON.KPIH.WI.Y.0013.090512T1800Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 1159 AM MDT TUE MAY 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. IN THE MOUNTAINS OF CENTRAL AND EASTERN IDAHO TODAY...A POWERFUL STORM WILL INCREASE WIND TO THE 25 TO 40 MPH RANGE...WITH HIGHER GUSTS...FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. THE WIND SHOULD PEAK SOMETIME BETWEEN 300 PM AND 900 PM MDT...THEN THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KPIH 122011 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 211 PM MDT TUE MAY 12 2009 IDZ017-020-021-130600- /O.NEW.KPIH.FZ.W.0004.090513T0600Z-090513T1400Z/ /O.CON.KPIH.HW.W.0001.000000T0000Z-090513T0600Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS 211 PM MDT TUE MAY 12 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT WEDNESDAY. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG WINDS AROUND 40 TO 45 MPH WITH GUSTS TO NEAR 60 MPH WILL CONTINUE INTO THE EVENING HOURS. WINDS SHOULD START TO WEAKEN AROUND 900 PM MDT...FALLING BELOW ADVISORY CONDITIONS AROUND MIDNIGHT TONIGHT. TEMPERATURES WILL FALL RAPIDLY AFTER SUNSET...REACHING INTO THE UPPER 20S IN OUTLYING AREAS BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ018-019-022>025-031-032-130600- /O.CON.KPIH.WI.Y.0013.000000T0000Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 211 PM MDT TUE MAY 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. WINDS TO THE 25 TO 40 MPH RANGE...WITH HIGHER GUSTS...WILL CONTINUE INTO THE EVENING HOURS FOR MUCH OF THE TERRAIN BELOW 7000 FEET ELEVATION. THE WIND SHOULD WEAKEN RAPIDLY AROUND MIDNIGHT TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KPIH 130417 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 1017 PM MDT TUE MAY 12 2009 IDZ017-020-021-131400- /O.CAN.KPIH.HW.W.0001.000000T0000Z-090513T0600Z/ /O.CON.KPIH.FZ.W.0004.090513T0600Z-090513T1400Z/ EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY... IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT... FORT HALL...AMERICAN FALLS 1017 PM MDT TUE MAY 12 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE HIGH WIND WARNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT WEDNESDAY. WINDS ARE DECREASING TO 10 TO 20 MPH THIS EVENING. THEREFORE THE HIGH WIND WARNING WAS CANCELLED. TEMPERATURES WILL FALL RAPIDLY TONIGHT...REACHING INTO THE UPPER 20S IN OUTLYING AREAS BY SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IDZ018-019-022>025-031-032-130530- /O.CAN.KPIH.WI.Y.0013.000000T0000Z-090513T0600Z/ SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION-BIG AND LITTLE WOOD RIVER REGION- LOST RIVER/PAHSIMEROI- INCLUDING THE CITIES OF...STANLEY...CLAYTON...DRIGGS...DUBOIS... ISLAND PARK...ST. ANTHONY...MALAD CITY...OAKLEY...ROCKLAND... DOWNEY...LAVA HOT SPRINGS...SODA SPRINGS...WAYAN...PRESTON... DAYTON...MONTPELIER...GEORGETOWN...PARIS...HAILEY...KETCHUM... BELLEVUE...ARCO...CHALLIS...MACKAY 1017 PM MDT TUE MAY 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND ADVISORY. WINDS ARE DECREASING TO 15 TO 20 MPH THIS EVENING. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this high wind warning went out at May 12, 3:47 AM MDT, 10 minutes earlier.
Area forecast discussion, May 12, 3:47 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 347 AM MDT TUE MAY 12 2009 .SHORT TERM...TODAY THROUGH THU NIGHT. INCOMING TROUGH IS SETTING UP FOR A HIGH WIND EVENT TODAY...WITH FORECAST STAYING ON TRACK. WACHTER WIND STUDY INDICATES NEAR HIGH WIND WARNING BY NOON...WITH WIND SITUATION PEAKING AROUND 13/00Z AS A FAIRLY CONFIDENT HIGH WIND WARNING. THIS STORM IS MAJORING ON ALL THE MAIN ASPECTS OF THE STUDY--250MB JET CORE STRENGTH OF 120KT...500MB AVERAGE WIND SPEED OF 60KT TO 65KT...700MB WIND SPEED OF 35KT...COLD AIR ADVECTION OF -20 DEG C/12 HR...AND MSLP GRADIENT ACROSS SOUTHERN IDAHO OF 12-PLUS MILLIBARS. SO HAVE CONVERTED WATCH TO WARNING. THE WESTERLY GRADIENT FAVORS ALL ZONES DUE TO THE INTENSITY OF THE SCORE. VERY LITTLE PRECIPITATION EXPECTED. STRONG COLD AIR ADVECTION MEANS AFTERNOON HIGH TEMPERATURES DROPPING STRONGLY...WITH SNOW POSSIBLE AT HIGH ELEVATIONS. WIND WILL NOT RETURN ON WED AS TROUGH CONTINUES ITS EASTWARD TRACK. A SECOND SHORT WAVE IS EXPECTED ON THU DURING THE DAY. STRONG JET ONCE AGAIN SUPPORTS AT LEAST MODERATE WIND...BUT DO NOT EXPECT THU WIND TO MATCH TUE EVENT LEVELS. PRECIPITATION THREAT SPREADS A LITTLE FARTHER SOUTH AND INCLUDES SLIGHT CHANCE TO THE UTAH-IDAHO BORDER. WARMING DEVELOPS AHEAD OF THIS SHORTWAVE WITH TEMPERATURES IN THE SNAKE RIVER PLAIN PUSHES BACK INTO THE MID TO UPPER 60S. MESSICK .LONG TERM...FRIDAY THROUGH TUESDAY. LINGERING EFFECTS OF LATE WEEK SYSTEM CONTINUE OVER FCST AREA FRIDAY AND FRIDAY NIGHT AS TROUGH CONTINUES TO SLIDE EAST THROUGH MONTANA. COULD CONTINUE TO SEE BREEZY CONDITIONS AS WELL ON FRIDAY. REMAINDER OF FCST PERIOD DOMINATED BY WELL AMPLIFIED RIDGE OVER GREAT BASIN. MODELS IN GOOD AGREEMENT SO MADE ONLY MINOR ADJUSTMENTS TO FCST GRIDS.BOTH GFS AND ECMWF DROP A SHORTWAVE OUT OF BC/ALBERTA CANADA VERY LATE IN THE PERIOD. DEPENDING ON TIMING AND IF SOLUTION HOLDS TRUE...MAY NEED TO REINTRODUCE POPS FOR TUESDAY AS WAVE HITS PANHANDLE. FOR NOW...KEPT FCST PERSISTENT AND DRY. DMH && .AVIATION...BIG STORY TODAY WILL BE WINDS ACROSS FCST AREA. SHORTWAVE TROUGH SLIDES THROUGH PANHANDLE THIS AFTERNOON WITH SUPPORT FROM VERY STRONG UPPER JET. EXPECT SHOWERS AND ISOLATED THUNDERSTORMS IN CENTRAL MTNS AND ALONG DIVIDE AND WYOMING BORDER TODAY. WINDS WILL INCREASE THROUGH THE MORNING...BECOMING STRONGEST DURING THE AFTERNOON. SUSTAINED WINDS THROUGH THE SNAKE PLAIN AND AT RIDGE LEVEL ARE FORECAST TO APPROACH 35KTS WITH GUSTS NEAR 45KTS THIS AFTERNOON...THEN DECREASE THROUGH THE EVENING AND OVERNIGHT. OTHER THAN THE WINDS...CONDITIONS ARE FORECAST TO REMAIN VFR MOST LOCATIONS WITH OCCASIONAL MVFR IN SHOWERS OR BLOWING DUST THIS AFTERNOON. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 2 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR IDZ017-020-021. WIND ADVISORY FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR IDZ018- 019-022>025-031-032. &&
Hazardous weather outlook, May 11, 4:10 AM MDT, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 410 AM MDT MON MAY 11 2009 IDZ017>025-031-032-121200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 410 AM MDT M0N MAY 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY HAS BEEN ISSUED FOR THE UPPER SNAKE RIVER PLAIN FOR LATE THIS AFTERNOON AND EARLY EVENING. CHECK THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FOR TUESDAY AFTERNOON THROUGH TUESDAY EVENING...A HIGH WIND WATCH HAS BEEN ISSUED FOR THE ENTIRE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. REDUCED VISIBILITY IN BLOWING DUST IS ALSO POSSIBLE IN THIS AREA. IN THE MOUNTAINS SURROUNDING THE SNAKE RIVER PLAIN...A WIND ADVISORY HAS BEEN ISSUED FOR THE SAME TIMEFRAME. CHECK THE LATEST URGENT WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834. MESSICK
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:11 PM MDT | Freeze Warning | PIH | 18 hr |
Nearby
High Wind Warnings in Idaho, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.